Skip to Main Content
Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911



Maximal slope of tensor product of Hermitian vector bundles

Author: Huayi Chen
Journal: J. Algebraic Geom. 18 (2009), 575-603
Published electronically: December 3, 2008
MathSciNet review: 2496458
Full-text PDF

Abstract | References | Additional Information

Abstract: We give an upper bound for the maximal slope of the tensor product of several non-zero Hermitian vector bundles on the spectrum of an algebraic integer ring. By Minkowski’s First Theorem, we need to estimate the Arakelov degree of an arbitrary Hermitian line subbundle $\overline M$ of the tensor product. In the case where the generic fiber of $M$ is semistable in the sense of geometric invariant theory, the estimation is established by constructing, through the classical invariant theory, a special polynomial which does not vanish on the generic fibre of $M$. Otherwise we use an explicit version of a result of Ramanan and Ramanathan to reduce the general case to the former one.

References [Enhancements On Off] (What's this?)


Additional Information

Huayi Chen
Affiliation: CMLS, Ecole Polytechnique, Palaiseau 91120, France
Address at time of publication: Institut de Mathématiques de Jussieu, Université Paris 7 Diderot, 175, rue du Chevaleret 75013 Paris, France

Received by editor(s): June 1, 2007
Received by editor(s) in revised form: January 24, 2008
Published electronically: December 3, 2008